Differentiation of implicit functions and Steinhaus' theorem in topological measure spaces
Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 95-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_39_1_95_107,
author = {Marcin E. Kuczma},
title = {Differentiation of implicit functions and {Steinhaus'} theorem in topological measure spaces},
journal = {Colloquium Mathematicum},
pages = {95--107},
year = {1978},
volume = {39},
number = {1},
doi = {10.4064/cm-39-1-95-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-95-107/}
}
TY - JOUR AU - Marcin E. Kuczma TI - Differentiation of implicit functions and Steinhaus' theorem in topological measure spaces JO - Colloquium Mathematicum PY - 1978 SP - 95 EP - 107 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-95-107/ DO - 10.4064/cm-39-1-95-107 LA - en ID - 10_4064_cm_39_1_95_107 ER -
%0 Journal Article %A Marcin E. Kuczma %T Differentiation of implicit functions and Steinhaus' theorem in topological measure spaces %J Colloquium Mathematicum %D 1978 %P 95-107 %V 39 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-95-107/ %R 10.4064/cm-39-1-95-107 %G en %F 10_4064_cm_39_1_95_107
Marcin E. Kuczma. Differentiation of implicit functions and Steinhaus' theorem in topological measure spaces. Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 95-107. doi: 10.4064/cm-39-1-95-107
Cité par Sources :